# SDR ABXA9900725

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47074
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 210101
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF FUEL IN CABIN.  REMOVED FLOOR PANELS OVER CENTER WING TO CHECK FOR FUEL SMELL, NONE DETECTED.  RAN ENGINES AND PRESSURIZED TO 6 PSI, USED GAS DETECTOR IN COCKPIT AND CABIN.  NO FUMES DETECTED.  REPLACED COALESCER BAGS.
